Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2015, 9:05 PM CDT for Perry County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 9:05 PM CDT (02:05 UTC)
- Expired
- Jun 23, 2015, 9:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 139 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:10 PM CDT | TSTM WND DMG | 5 W Linden, TN | A TREE DOWNED ON STATE HIGHWAY 128 AND A COUPLE OF TREES DOWNED ON CROOKED ROAD ACROSS THE WESTERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3137 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703
WUUS54 KOHX 240205
SVROHX
TNC135-240230-
/O.NEW.KOHX.SV.W.0092.150624T0205Z-150624T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PERRY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 930 PM CDT
* AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINDEN...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LINDEN AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3567 8795 3559 8776 3548 8793 3558 8802
3561 8803
TIME...MOT...LOC 0205Z 290DEG 8KT 3561 8796
HAIL...1.00IN
WIND...60MPH
$$
311 follow-up statement
098
WWUS54 KOHX 240228
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT TUE JUN 23 2015
TNC135-240238-
/O.EXP.KOHX.SV.W.0092.000000T0000Z-150624T0230Z/
PERRY TN-
928 PM CDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERRY COUNTY WILL
EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3567 8795 3559 8776 3548 8793 3558 8802
3561 8803
TIME...MOT...LOC 0227Z 290DEG 8KT 3561 8796
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:01 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 23, 8:01 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 801 PM CDT TUE JUN 23 2015 .UPDATE... WILL ISSUE A QUICK UPDATE AND INCREASE POPS INTO THE CHANCE CATEGORY AREA WIDE BETWEEN NOW AND 03Z. ALSO...WILL INCLUDE FOG ACROSS THE PLATEAU FOR THE AFT MIDNIGHT PERIOD. WILL ALLOW THE SLIGHT CHANCE TO COVER THE PRECIP CHANCES FROM 03Z TO 06Z. THE FRONT IS APPROACHING THE KY/TN BORDER AT THIS TIME. IT IS QUITE WEAK AND THE UPPER RIDGING BUILDING IN FROM THE WEST IS STRENGTHENING. THEREFORE...THIS ACTIVITY SHOULD DIE OUT AS THE NIGHT PROGRESSES. HRRR AND ISC BOTH CONCUR. UPDATE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 703 PM CDT TUE JUN 23 2015/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION UPDATE...00Z AVIATION DISCUSSION. SFC FRONT IS EXPECTED TO MOVE S OF MID STATE BY 24/06Z...WHICH WILL USHER IN SOME DRIER AIR TO THE AREA...BUT BEFORE THAT...DIURNAL DRIVEN ISO SHWRS/TSTMS SHOULD PERSIST UNTIL AT LEAST 24/02Z-24/03Z. WITH UNCERTAINTIES IN DEVELOPMENT/ IMPACTS OF SHWRS/TSTMS AT PARTICULAR TAF SITES...WILL ADDRESS CURRENTLY WITH PREVAILING VCTS REMARKS ONLY. SOME MVFR FOG INDUCED VSBYS/CEILINGS POSSIBLE CKV/BNA AROUND 24/06Z-24/15Z PER SUITABLE DEWPOINT DEPRESSIONS RESULTING FROM LOW LEVEL MOISTURE POOLING POTENTIAL ALONG WITH LIGHTER WINDS...AIDED BY POTENTIALLY LOCALLY CLRING SKIES. BEST LOW LEVEL MOISTURE POOLING POTENTIAL WILL BE NEAR CSV WHERE LIFR TEMPO FOG INDUCED CEILINGS/VSBYS POSSIBLE. WITH DRIER AIR WORKING INTO MID STATE THRU 24/24Z...BELIEVE POTENTIAL FOR ISO SHWRS/TSTMS WILL BE OVERALL LESS THAN THIS AFTERNOON'S COVERAGE AND WILL MENTION ONLY SCT CU...SCT/BKN AC...AND SCT/BKN CI. PREV DISCUSSION.../ISSUED 404 PM CDT TUE JUN 23 2015/ DISCUSSION... TEMPS AND DEWPOINTS SOARING AGAIN THIS AFTERNOON...HEAT INDICES WILL BE BETWEEN 100 AND 104 TODAY. A FEW STORMS HAVE BEEN MOVING ACROSS NORTHERN KENTUCKY THIS AFTERNOON AHEAD OF A COLD FRONT SLOWLY MAKING ITS WAY THROUGH THE OHIO VALLEY. MODELS INDICATE IT WILL MAKE IT FAR ENOUGH SOUTH THIS EVENING TO BRING A FEW ISOLATED SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE...WITH THE BEST CHANCE FOR PRECIP IN THE NORTHEAST COUNTIES. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND HEAVY RAIN. WINDS WILL SHIFT OUT OF THE NORTH OVERNIGHT TONIGHT BRINGING IN SLIGHTLY DRIER AIR...WHICH LOOKS TO KEEP OUR DEWPOINTS LOW ENOUGH ON WEDNESDAY TO ALLOW US TO ONCE AGAIN AVOID A HEAT ADVISORY. HOWEVER, THE HEAT INDICES ARE STILL EXPECTED TO BE IN THE 100 TO 105 RANGE FOR OUR SOUTHERN COUNTIES...SO WE'LL CONTINUE TO KEEP AN EYE ON DEWPOINTS AND TEMPS THROUGHOUT THE DAY IN THAT AREA. WITH WEDNESDAY'S DRIER AIR COMES LOWER POPS WITH ONLY AN AFTERNOON THUNDERSTORM OR TWO EXPECTED. DEWPOINTS RECOVER ON THURSDAY AS A SURFACE HIGH PASSES NORTHEAST OF THE TENNESSEE VALLEY STIRRING UP A LIGHT SOUTHERLY FLOW AND AN INCREASE IN MOISTURE OVER MIDDLE TENNESSEE. CONSEQUENTLY EXPECT A FEW MORE SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG WITH HEAT INDICES AROUND ADVISORY CRITERIA...105 TO 108. WILL HOLD OFF ON ISSUING AN ADVISORY AT THIS TIME UNTIL CONFIDENCE IS HIGHER. PRECIP CHANCES INCREASE AS WE HEAD INTO FRIDAY. AN UPPER TROUGH WILL DEEPEN OVER THE EASTERN U.S. AND SWING A COLD FRONT THROUGH THE TENNESSEE VALLEY EARLY SATURDAY MORNING. THIS WILL ALLOW FOR A GOOD FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. FRIDAY AFTERNOON INSTABILITY IS HIGH ENOUGH FOR THUNDERSTORM DEVELOPMENT...HOWEVER THE FRONT WILL BE LOCATED TO THE NORTH OF THE CWA DURING THIS TIME...SO ANY STORMS WILL LIKELY SPARK DUE TO AFTERNOON HEATING. ALONG WITH THE LACK OF A FOCUSING MECHANISM...ORGANIZATION MAY BE LIMITED BY BULK SHEAR VALUES LESS THAN 30KTS...HOWEVER SOME SEVERE STORMS WILL STILL BE POSSIBLE WITH THE AMOUNT OF INSTABILITY IN PLACE. PWATS ARE IMPRESSIVE DURING THIS TIME FRAME WITH VALUES OF 1.9 TO 2.00 INCHES STILL INDICATED ON BOTH THE NAM AND THE GFS...SO EXPECTING STRONG...POSSIBLY SEVERE STORMS WITH HEAVY RAINFALL FRIDAY AFTERNOON AND EVENING. AS THE FRONT APPROACHES ON SATURDAY MORNING BULK SHEAR VALUES INCREASE TO AROUND 40KTS. COULD SEE A SPIKE IN THUNDERSTORM ACTIVITY EARLY SATURDAY MORNING ALONG THE FRONTAL BOUNDARY THEN COOLER TEMPS DURING THE AFTERNOON WITH MOSTLY CLOUDY SKIES BEHIND THE FRONT. CONDITIONS DRY OUT GOING INTO SUNDAY AS THE PREVIOUS SYSTEM CONTINUES OFF TO THE EAST AND LEAVES THE MID STATE WITH MUCH MORE PLEASANT DEWPOINTS AND HIGH TEMPERATURES. SUNDAY LOOKS TO BE A GREAT DAY TO GET OUTSIDE AND ENJOY TEMPERATURES AROUND 80 WITH DEWPOINTS IN THE LOW 60S. TEMPERATURES GRADUALLY WARM DURING THE FIRST HALF OF THE WORK WEEK NEXT WEEK AS A WEAK SURFACE HIGH MOVES ACROSS THE TENNESSEE VALLEY. A CHANCE OF THUNDERSTORMS CREEPS INTO THE FORECAST BY TUESDAY. PREV DISCUSSION... /ISSUED 108 PM CDT TUE JUN 23 2015/ AVIATION UPDATE... SURFACE FRONT JUST NORTH OF THE OHIO RIVER WILL MOVE SOUTHWARD AS WE GO THROUGH THE AFTERNOON AND INTO TONIGHT. AM LOOKING FOR A LINE OF CONVECTION TO FIRE OFF ALONG THE OHIO RIVER 20Z-21Z TIME FRAME AND SINK SOUTHWARD WITH THE LEADING EDGE ALONG THE TENNESSEE/KENTUCKY BORDER AROUND 00Z AND CONTINUE SOUTHWARD INTO MIDDLE TENNESSEE DURING THE EVENING. FOR NOW WILL RUN VICINITY THUNDERSTORMS AT TERMINALS BUT WILL UPDATE ONCE LINE DEVELOPS AND TRY AND TIME IT A LITTLE BETTER. ALSO...LOOKING FOR SOME LATE NIGHT FOG. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 92 73 96 / 30 20 10 20 CLARKSVILLE 72 89 72 94 / 30 20 10 10 CROSSVILLE 70 86 68 90 / 30 20 10 20 COLUMBIA 74 93 73 97 / 30 20 10 20 LAWRENCEBURG 74 93 73 95 / 30 20 10 20 WAVERLY 73 91 73 95 / 30 20 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 23, 5:04 AM CDT, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CDT TUE JUN 23 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-241015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 504 AM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY THIS AFTERNOON FOR AREAS WEST OF THE CUMBERLAND PLATEAU. STRONG THUNDERSTORMS WILL BE POSSIBLE FOR THE NORTHERN HALF OF MIDDLE TENNESSEE LATE THIS AFTERNOON AND INTO THE EVENING. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I-40...WITH STRONG WIND GUSTS AND BRIEF HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY FOR AREAS WEST OF THE CUMBERLAND PLATEAU BOTH WEDNESDAY AND THURSDAY AFTERNOONS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY INTO THE MORNING HOURS OF SATURDAY FOR ALL OF MIDDLE TENNESSEE. THE MAIN THREATS AT THIS TIME LOOK LIKE DAMAGING WIND GUSTS AND HEAVY DOWNPOURS WHICH COULD LEAD TO SOME LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BECOME NECESSARY THIS AFTERNOON AND EVENING...AND AGAIN FRIDAY NIGHT AND SATURDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Local storm report, Jun 23, 8:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL HARTSVILLE 36.39N 86.16W
06/23/2015 E0.75 INCH TROUSDALE TN FACEBOOK
0830 PM HAIL 2 NE MURFREESBORO 35.88N 86.36W
06/23/2015 E1.00 INCH RUTHERFORD TN TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED 1 MILE EAST OF
MURFREESBORO AIRPORT
0834 PM HAIL 2 NW MURFREESBORO 35.88N 86.42W
06/23/2015 E0.70 INCH RUTHERFORD TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT BROAD STREET AND THOMPSON
LANE
&&
EVENT NUMBER OHX1500573 OHX1500574 OHX1500575
31Special weather statement, Jun 23, 8:51 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
851 PM CDT TUE JUN 23 2015
TNZ028-064-240215-
DE KALB TN-WILSON TN-
851 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE KALB AND
SOUTHEASTERN WILSON COUNTIES UNTIL 915 PM CDT...
AT 850 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WATERTOWN...OR 13 MILES NORTH OF WOODBURY...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL MAY BE POSSIBLE WITH
THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...WATERTOWN...ALEXANDRIA...DOWELLTOWN AND
LIBERTY.
LAT...LON 3612 8607 3609 8606 3609 8604 3608 8601
3609 8601 3609 8598 3606 8587 3594 8594
3606 8630 3616 8621
TIME...MOT...LOC 0150Z 293DEG 20KT 3602 8606
31Special weather statement, Jun 23, 8:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CDT TUE JUN 23 2015
TNZ024-025-056>058-060-240230-
PERRY TN-HICKMAN TN-DICKSON TN-HUMPHREYS TN-MAURY TN-LEWIS TN-
859 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...SOUTHERN HUMPHREYS...
SOUTHWESTERN DICKSON...NORTHERN LEWIS...NORTHWESTERN MAURY AND PERRY
COUNTIES UNTIL 930 PM CDT...
AT 855 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS GENERALLY 11 MILES SOUTHEAST OF HURRICANE MILLS...
OR 12 MILES WEST OF CENTERVILLE...MOVING SOUTH AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH....FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS CLUSTER OF STRONG THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
DICKSON...CENTERVILLE...NEW
JOHNSONVILLE...LOBELVILLE...PLEASANTVILLE...PINEWOOD...BON AQUA...
KIMMINS...LYLES...AND WILLAIMSPORT.
LAT...LON 3600 8800 3604 8799 3611 8740 3566 8718
3547 8784 3548 8787 3546 8798 3553 8798
3554 8799 3575 8801 3577 8798 3583 8797
3587 8794 3594 8793 3594 8800 3595 8802
3597 8802
TIME...MOT...LOC 0155Z 338DEG 29KT 3584 8767
31Local storm report, Jun 23, 9:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
900 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN TRAINED SPOTTER
TREES AND POWER LINES DOWN ON MERCURY BLVD IN
MURFREESBORO
&&
EVENT NUMBER OHX1500576
SHAMBURGERLocal storm report, Jun 23, 9:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
902 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/23/2015 RUTHERFORD TN BROADCAST MEDIA
TREE ON HOUSE ON MAPLE STREET NEAR THE SQUARE
&&
EVENT NUMBER OHX1500577
21Special weather statement, Jun 23, 9:02 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
902 PM CDT TUE JUN 23 2015
TNZ062-075-077-240245-
BEDFORD TN-COFFEE TN-RUTHERFORD TN-
902 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
NORTHWESTERN COFFEE AND NORTHEASTERN BEDFORD COUNTIES UNTIL 945 PM
CDT...
AT 900 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF MURFREESBORO...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SHELBYVILLE...WARTRACE...BELL BUCKLE...FOSTERVILLE...
CHRISTIANA...BEECHGROVE AND DEASON.
LAT...LON 3576 8652 3586 8631 3574 8619 3573 8621
3571 8621 3570 8619 3569 8619 3567 8615
3566 8615 3566 8612 3565 8610 3561 8606
3546 8639
TIME...MOT...LOC 0200Z 328DEG 18KT 3574 8638
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:07 PM CDT | Special Weather Statement | OHX | Rutherford | 23 min |
| Jun 23, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 32 min |
| Jun 23, 7:20 PM CDT | Special Weather Statement | OHX | Trousdale | 25 min |
| Jun 23, 7:24 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jun 23, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale | 14 min |
| Jun 23, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 29 min |
| Jun 23, 7:51 PM CDT | Special Weather Statement | OHX | Trousdale | 24 min |
| Jun 23, 7:58 PM CDT | Special Weather Statement | OHX | DeKalb | 32 min |
| Jun 23, 8:05 PM CDT | Special Weather Statement | OHX | Wilson | 25 min |
| Jun 23, 8:08 PM CDT | Special Weather Statement | OHX | Humphreys | 22 min |
| Jun 23, 8:17 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 43 min |
| Jun 23, 8:20 PM CDT | Special Weather Statement | OHX | DeKalb, White | 25 min |
| Jun 23, 8:27 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, White | 33 min |
| Jun 23, 8:36 PM CDT | Special Weather Statement | OHX | Cannon | 24 min |
| Jun 23, 8:51 PM CDT | Special Weather Statement | OHX | Wilson | 24 min |
| Jun 23, 8:59 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Perry | 31 min |
| Jun 23, 9:02 PM CDT | Special Weather Statement | OHX | Bedford | 43 min |
| Jun 23, 9:04 PM CDT | Areal Flood Advisory | OHX | Rutherford | 116 min |
| Jun 23, 9:10 PM CDT | Special Weather Statement | OHX | Maury | 35 min |
| Jun 23, 9:18 PM CDT | Special Weather Statement | OHX | Cumberland, Van Buren, White | 27 min |
| Jun 23, 9:26 PM CDT | Special Weather Statement | OHX | Grundy | 34 min |
| Jun 23, 9:37 PM CDT | Areal Flood Advisory | OHX | DeKalb, White | 113 min |
| Jun 23, 9:44 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 46 min |
| Jun 23, 9:48 PM CDT | Special Weather Statement | OHX | Williamson | 42 min |
| Jun 23, 9:53 PM CDT | Flash Flood Warning | OHX | Rutherford | 112 min |
| Jun 23, 9:56 PM CDT | Areal Flood Advisory | OHX | Humphreys, Perry, Wayne | 3 hr |
| Jun 23, 10:05 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 23, 10:13 PM CDT | Special Weather Statement | OHX | Wayne | 47 min |
| Jun 23, 10:35 PM CDT | Special Weather Statement | OHX | Lawrence | 40 min |
| Jun 23, 10:40 PM CDT | Special Weather Statement | OHX | Bedford | 35 min |
| Jun 23, 11:04 PM CDT | Areal Flood Advisory | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 116 min |
| Jun 23, 11:05 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 55 min |
| Jun 23, 11:08 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 19 min |
| Jun 24, 12:22 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 3 hr |
| Jun 24, 12:28 AM CDT | Flash Flood Warning | OHX | Rutherford, Williamson | 3 hr |
| Jun 24, 12:30 AM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Jun 24, 1:45 PM CDT | Special Weather Statement | OHX | Warren | 45 min |
| Jun 24, 2:11 PM CDT | Special Weather Statement | OHX | Grundy | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.